Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Wore heels for longer time, feet numb, no pain. Is this permanent ? Does this usually happen?

I wore heels yesturday for a wedding. I think they weren't the best quality heels. I wore them for about 6-7 hours. when I Took them off my feet were numb. Not so much pain, but a very wierd numb sensation mainly around the top of my feet and toes. They feel very tingly and feel especially odd when I stand on them. Is this permanent ? Does this usually happen? I wear heels all the time this is the first time they are 'numb' opposed to painful! Have I caused damage ? How long can I expect before I see an improvement,??
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Hello, it is due to prolonged compression of plantar will recover soon. Till that time take care of feet and do gentle massage and mild hot compress after checking the temperature with hand so that you don't cause burn to feet. Thank you
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor